Show simple item record

dc.contributor.authorLond, Daniel
dc.contributor.authorMartin, Benjamin
dc.date.accessioned2018-10-01T23:06:51Z
dc.date.available2018-10-01T23:06:51Z
dc.date.issued2018-03-01
dc.identifier.citationLond , D & Martin , B 2018 , ' On a question of Külshammer for homomorphisms of algebraic groups ' , Journal of Algebra , vol. 497 , pp. 164-198 . https://doi.org/10.1016/j.jalgebra.2017.08.031en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 108537930
dc.identifier.otherPURE UUID: 16596d10-e7ff-431b-98e4-4951bce9460b
dc.identifier.otherArXiv: http://arxiv.org/abs/1610.09665v1
dc.identifier.otherScopus: 85035123678
dc.identifier.otherORCID: /0000-0002-6670-0857/work/47626995
dc.identifier.urihttp://hdl.handle.net/2164/11206
dc.descriptionSome of the work in this paper was carried out by the first author during his PhD [15]. Both authors acknowledge the financial support of Marsden Grants UOC0501, UOC1009 and UOA1021. We are grateful to Dave Benson and Günter Steinke for helpful conversations. We also thank the referee for their careful reading of the paper.en
dc.format.extent35
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rights© 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectRepresentations of algebraic groupsen
dc.subjectreductive algebraic groupsen
dc.subjectconjugacy classesen
dc.subjectnonabelian 1-cohomologyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn a question of Külshammer for homomorphisms of algebraic groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2017.08.031
dc.date.embargoedUntil2018-10-02
dc.identifier.urlhttps://arxiv.org/abs/1610.09665en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record